# SDR SWIA202054314

- Difficulty date: November 9, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD SIDE HAS 3 GOUGES AT APPROXIMATELY WL 103 & RBL 18, RBL 27, RBL 36, MARKED.  C-CHECK RO 11/23/2020.  BLENDED OUT DAMAGE TO A SMOOTH SURFACE AT FS 621 WL 103 & RBL 18, RBL 27, RBL 36, REF CRJ200 SRM.  FOUND TO BE OUT OF LIMITS.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO.  COMPLIED WITH TASK CARD.
